# SDR P2EA98173

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 7312 · Fuel Heater
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 590 - MCI - EMERGENCY DECLARED, NR 1 ENGINE INFLIGHT SHUTDOWN.  LANDING UNEVENTFUL.  SHUTDOWN NR 1 ENGINE DUE TO HIGH OIL TEMP.  FOUND LOOSE PIN IN FUEL HEAT VALVE CONNECTOR.  RESET PIN, CLEANED CONNECTOR.  VALVE OPS CHECKED OK.  RAN ENGINE, CYCLED FUEL HEAT VALVE, VERIFIED OIL TEMP RISE, CYCLED VALVE TO OFF POSITION OIL TEMP NORMAL.  (M)
